# SDR B4MR97023

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Part number: 808756401
- Condition: Corroded
- Location: Co-Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND COCKPIT AREA, CO-PILOT SEAT BASE SUPPORT NEEDING ANTI CORROSION TREATMENT ON BOTH AFT ATTACH POINTS.  REMOVED AND REPLACED CO-PILOT SEAT BASE SUPPORT IAW BOEING B727 MM CHAPTER 25-10-42.  NEW BASE SUPPORT REQUIRED DUE TO BEYOND LIMITATIONS FOR CORROSION.  CORROSION TASK CARD NUMBER C53-221-01.  NON-ROUTINE TASK CARD NUMBER 108566.
